# SDR FDEA202304060568

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- Aircraft time: 38,859 hours, 21,107 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 1246
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

AVIONICS SMOKE MASTER WARNING ON SHORT FINAL. NO  SMOKE DETECTED IN THE COCKPIT OR THROUGH SNIFFER  FAN. SMOKE INDICATION AND WARNING WENT AWAY SHORTLY  AFTER CLEARING THE RUNWAY.  EMERGENCY DECLARED.  R&R SMOKE DETECTORS 11WA MAIN BAY SMOKE DETECTOR, AND 13WA COCKPIT SMOKE DETECTOR.  OPS CHECKS NORMAL.
